# SDR ASAA0580528

- Difficulty date: October 3, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054787
- Condition: Corroded
- Location: Fs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND PAX CABIN SEAT TRACK IS CORRODED.  REPLACED DAMAGED SECTION.  INSTALLED PLUG AND CHANNEL.  (M)
